# SDR F3LA202006240029

- Difficulty date: June 23, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 9,829 hours, 4,152 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 7,940 hours, 3,342 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: D2902083100000
- Condition: Buckled
- Location: Hyd System
- Part time: 9,892 hours, 4,152 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD GREEN RSVR LO LEVEL FOLLOWED BY GREEN PUMP LO PRESSURE, GREEN SYSTEM LO PRESS, PERFORMED QRH PROCEDURES. DECLARED EMERGENCY, NO FURTHER DEFECTS NOTED. UNDER LANDING WEIGHT. - ALSO GRAVITY GEAR EXTENSION PERFORMED W/NO DEFECTS NOTED, ALL 3 GREEN IND. MAINTAINED STEERING TO THE GATE.  REPLACED FITTING, LEAK CHECKED, SERVICED & BLED GREEN SYSTEM. RESET MANUAL EXTENSION SYSTEM AND PERFORMED GENERAL VISUAL INSPECTION OF GEAR AND DOORS W/NO DEFECTS NOTED. AMM 20-21-12, 12-12-29, 29-00-00-870-003, 32-00-00-860-003-A
